# SDR SWIA200312226

- Difficulty date: July 29, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 20,011 hours, 27,432 cycles
- Engine: Pwa PW118A
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C818061MODA
- Part serial: 354
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LEVEL OUT AFTER CLIMB YOKE SHOOK FORWARD QUICKLY WITH SINGLE CHIME ALERT AND NO OTHER INDICATIONS.  REPEATED ON DESCENT INITIATION.  BOTH TIMES AP ON.  CHECKED SYSTEM.  FOUND NO FAULTS WITH AOA NR 1 OR AOA NR 2 OR SIDE SLIP.  ALL SYSTEM TEST POINTS CHECK GOOD.  REMOVED AND REPLACED THE STALL WARNING COMPUTER AS A PRECAUTION IAW MM 27-34-03.  SYSTEM OPS CHECKS GOOD WITH NO FAULTS FOUND.
